# SDR SWIA201333711

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 26,487 hours, 16,068 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

OIL LEVEL DROPPED TO 17 PERCENT DURING FLIGHT.  REPLACED SPLINE PLUG, RAN LT ENGINE AT 85 PERCENT N2 AND SHUTDOWN ENGINE TO CHECK FOR LEAKS. COMPLIED WITH LEAK CHECK OF LT ENGINE BOTH OIL AND HYD WITH NO LEAKS NOTED.
